# SDR CA960812008

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: 65358492
- Condition: Corroded
- Location: Nlg Retract
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

(CAN) NOSE GEAR WOULD NOT LOCK IN THE UP POSITION. RETRACT CYLINDER UPPER ATTACH CASTING OUTER RACE DEFORMED AND CASTING CORRODED. CORROSION REMOVED AND BEARING REPLACED.
